# SDR AALA20151030005

- Difficulty date: October 30, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 19,727 hours, 7,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OTBD SEAT TRACK AT STATION 727B, ONE HOLE CRACKED ON THE INBD SIDE OF THE TRACK.  ACCOMPLISHED PERMANENT REPAIR IAW EA 255515 DATED 10 30 2015.
